# SDR SWAA2015022036774

- Difficulty date: February 10, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 25,216 hours, 14,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL ELEC PANEL DOOR CUT OUT CRACKED ON THE BOTTOM FWD CORNER.  REPAIRED CUT OUT IAW EA.
